Volume 54, Number 1, January-February 2020
|Page(s)||229 - 253|
|Published online||27 January 2020|
Finite element approximation of an obstacle problem for a class of integro–differential operators
Department of Mathematics, Texas A&M University, College Station, TX 77843, USA
2 SISSA – International School for Advanced Studies, Via Bonomea 265, 34136 Trieste, Italy
3 Department of Mathematics, University of Tennessee, Knoxville, TN 37996, USA
* Corresponding author: email@example.com
Accepted: 1 August 2019
We study the regularity of the solution to an obstacle problem for a class of integro–differential operators. The differential part is a second order elliptic operator, whereas the nonlocal part is given by the integral fractional Laplacian. The obtained smoothness is then used to design and analyze a finite element scheme.
Mathematics Subject Classification: 35R11 / 35R35 / 41A29 / 65K15 / 65N15 / 65N30
Key words: Obstacle problem / free boundaries / integro–differential operators / finite elements / Dunford–Taylor integral
© EDP Sciences, SMAI 2020
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.